Martin Barlow
Martin Barlow
Verified email at
Cited by
Cited by
Brownian motion on the Sierpinski gasket
MT Barlow, EA Perkins
Probability theory and related fields 79 (4), 543-623, 1988
Diffusions on fractals
MT Barlow
Lectures on probability theory and statistics, 1-121, 1998
A diffusion model for electricity prices
MT Barlow
Mathematical finance 12 (4), 287-298, 2002
Brownian motion and harmonic analysis on Sierpinski carpets
MT Barlow, RF Bass
Canadian Journal of Mathematics 51 (4), 673-744, 1999
The construction of Brownian motion on the Sierpinski carpet
MT Barlow, RF Bass
Annales de l'IHP Probabilités et Statistiques 25 (3), 225-257, 1989
On Walsh's brownian motions
MT Barlow, J Pitman, M Yor
Séminaire de probabilités de Strasbourg 23, 275-293, 1989
Non-local Dirichlet forms and symmetric jump processes
M Barlow, R Bass, ZQ Chen, M Kassmann
Transactions of the American Mathematical Society 361 (4), 1963-1999, 2009
Semi-martingale inequalities via the Garsia-Rodemich-Rumsey lemma, and applications to local times
MT Barlow, M Yor
Journal of functional Analysis 49 (2), 198-229, 1982
Random walks on supercritical percolation clusters
MT Barlow
The Annals of Probability 32 (4), 3024-3084, 2004
Transition densities for Brownian motion on the Sierpinski carpet
MT Barlow, RF Bass
Probability theory and related fields 91 (3-4), 307-330, 1992
The Liouville property and a conjecture of De Giorgi
MT Barlow, RF Bass, C Gui
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
Stability of parabolic Harnack inequalities on metric measure spaces
MT Barlow, RF Bass, T Kumagai
Journal of the Mathematical Society of Japan 58 (2), 485-519, 2006
Manifolds and graphs with slow heat kernel decay
M Barlow, T Coulhon, A Grigor’yan
Inventiones mathematicae 144 (3), 609-649, 2001
Study of a filtration expanded to include an honest time
MT Barlow
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 44 (4), 307-323, 1978
Uniqueness of Brownian motion on Sierpiński carpets
MT Barlow, RF Bass, T Kumagai, A Teplyaev
Journal of the European Mathematical Society 12 (3), 655-701, 2010
Heat kernel upper bounds for jump processes and the first exit time
MT Barlow, A Grigoryan, T Kumagai
Kyoto University. Research Institute for Mathematical Sciences [RIMS], 2006
Invariance principle for the random conductance model with unbounded conductances
MT Barlow, JD Deuschel
The Annals of Probability 38 (1), 234-276, 2010
One dimensional stochastic differential equations with no strong solution
MT Barlow
Journal of the London Mathematical Society 2 (2), 335-347, 1982
Characterization of sub‐Gaussian heat kernel estimates on strongly recurrent graphs
MT Barlow, T Coulhoun, T Kumagai
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
Necessary and sufficient conditions for the continuity of local time of Lévy processes
MT Barlow
The Annals of Probability, 1389-1427, 1988
The system can't perform the operation now. Try again later.
Articles 1–20